MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; QUICK SWITCH VALVE,NON-STERILE

Medline Industries, LP MEDLINE; QUICK SWITCH VALVE,NON-STERILE
Catalog Number ENFIT9000NS
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the tip of the switch valve connector is breaking off at the screw end of the feeding tube." "however, the connection can be leaky, especially when pushing medications through the switch valve.".
 
Additional Manufacturer Narrative
It was reported that ¿the tip of the switch valve connector was breaking off at the screw end of the feeding tube, the pieces of plastic were not getting into the lumen of the feeding tube, and the connection can be leaky, especially when pushing medications through the switch valve.¿ there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
QUICK SWITCH VALVE,NON-STERILE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
durga duduku
three lakes drive
northfield, IL 60093--275
MDR Report Key50897487
Report Number1417592-2026-50853
Device Sequence Number6001528
Product Code PIF
UDI-Device Identifier20193489012559
UDI-Public20193489012559
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberENFIT9000NS
Device Lot Number8972209001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown